# SDR UHLA2009012500017

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000254
- Aircraft time: 624 hours, 409 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THAT FORWARD EMERGENCY LIGHTS CAME ON WHEN ACFT WAS POWERED UP.  REMOVED AND RECONNECTED CANNON PLUG TO UNIT IAW EMB 175 MM 33-50-01.  OPS CHECK GOOD.
